MAUDE Adverse Event Report: EBI, LLC. SPINALPAK STIMULATOR; NON-INVASIVE, BONE GROWTH, STIMULATOR

EBI, LLC. SPINALPAK STIMULATOR; NON-INVASIVE, BONE GROWTH, STIMULATOR
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Nausea (1970)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Medical product: depuy synthes skyline anterior cervical plate.Medical product: c5, c6, and c7 screws.Therapy date: (b)(6) 2020.Medical product: zimmer biomet 63b, 72r, and lt-4500 electrodes.Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation has been completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient was experiencing nausea while using the spinalpak stimulator.The patient states that within a half hour of using the device, he experienced nausea and vomiting.The symptoms would last all day.The patient places the electrodes just below his ears.The patient reached out to his specialist and was prescribed a medication for the nausea.The patient has since stopped using the device.It was reported that no further information is available.
 
Event or Problem Description
It was reported that the patient was experiencing nausea while using the spinalpak stimulator.The patient states that within a half hour of using the device, he experienced nausea and vomiting.The symptoms would last all day.The patient places the electrodes just below his ears.The patient reached out to his specialist and was prescribed a medication for the nausea.The patient has since stopped using the device.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The device was not returned to zimmer biomet for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SPINALPAK STIMULATOR
Common Device Name
NON-INVASIVE, BONE GROWTH, STIMULATOR
Manufacturer (Section D)
EBI, LLC.
399 jefferson road
parsippany NJ 07054
MDR Report Key9900625
Report Number0002242816-2020-00032
Device Sequence Number11454350
Product Code LOF
UDI-Device Identifier00812301020225
UDI-Public00812301020225
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number1067717
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer05/27/2020
Initial Report FDA Received Date03/30/2020
Supplement Report FDA Received Date06/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;